Not a podiatry? Tlak to your family doctor.
No. Rituxan (rituximab) should not cause your hair to fall out.
Head injury from short fall, doctor diagnosed multiple sclerosis, given 3 doses of Rituximab, is the diagnosis and medication correct?
See below. The diagnosis of MS can be rather complex, as several other entities need to be excluded, and the MS does need confirmation. But assuming diagnosis is correct, the drug Rituxamab would actually be a rather terrific choice. Cannot confirm your diagnosis based on information provided.
No. Unless the drug is part of a chemotherapy regimen. The use of Rituximab alone does not cause hair loss.
Uncommon. It is uncommon to lose hair with Rituximab therapy. It can affect the immune system so theoretically, it can indirectly cause hair loss. However, I have never seen hair loss from Rituximab infusions. So my final answer would be unlikely.
Don't know. Hair loss is not a common side effect of rituximab, but it is a potent medication. Other chemotherapeutic agents that you received weeks to months ago may be responsible for you hair loss.
Not usual. Rituximab is not usually associated with hair loss (alopecia). Chemotherapy (used with rituximab) for treating cancer is associated with alopecia. As are other underlying medical problems.
Fell from 3ft high, had head injury, seizures & unconsciousness (2y back). Seizures repeat in mar-apr, had 3rd dose of RITUXIMAB, medication correct?
Clarifcation. Not clear why Rituximab would be used for a head injury, yet, you do describe post-traumatic epilepsy. Are you taking any true anti-epileptic medications? Not sure how to approach your issues with the current information. Best due to complexities to have a Concierge virtual visit to provide better answers.